| Catalog Number |
RBY4C0315 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils and a non-penumbra microcatheter.During the procedure, while advancing the ruby coil into the target location using the microcatheter, the physician experienced resistance and decided to retract the ruby coil back into its introducer sheath.While retracting, the ruby coil unintentionally detached inside the microcatheter.Therefore, the microcatheter containing the detached ruby coil was removed and the ruby coil was flushed out on the back table.The microcatheter was then reinserted back into the target location.The procedure was completed using a new ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.